# SDR CALA2014102792619

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 40,520 hours, 17,584 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR & SDR.  STRINGER 41R HAS CORROSION BETWEEN FRAME 59 & 64 IN AFT CARGO COMPARTMENT.  R & R STRINGER 41R & FACTORY INSTALLED SPLICE IAW SRM 51-72-11 PGS 1 - 2.  NO REQUIREMENT FOR SRI INSPECTIONS.
